Alert archive / New Mexico / Blizzard Warnings in 2017

Blizzard Warning 1, NWS Albuquerque, NM

March 23, 2017

NWS Albuquerque, NM issued this blizzard warning at Mar 23, 2017, 9:46 PM MDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 23, 2017, 9:46 PM MDT (03:46 UTC)
Expired
Mar 24, 2017, 4:00 PM MDT
In force
18 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

262 
WWUS45 KABQ 240346
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
946 PM MDT Thu Mar 23 2017

...BLIZZARD CONDITIONS WILL IMPACT NORTH CENTRAL AND NORTHEAST
PORTIONS OF THE STATE TONIGHT INTO FRIDAY MORNING...

.A deepening closed low near the four corners region and potent
surface cold front will combine to bring snow and very strong wind
to northern portions of the Sangre de Cristo mountains as well as
the Raton Ridge tonight through Friday midday. Visibility will be
down to near zero at times due to the blowing snow and blizzard
conditions. Moderate snowfall with reduced visibility will impact
the upper Rio Grande Valley and southern portions of the Sangre 
de Cristos. 

NMZ513-515-527-241200-
/O.UPG.KABQ.WW.Y.0009.000000T0000Z-170324T1900Z/
/O.NEW.KABQ.BZ.W.0001.170324T0346Z-170324T1900Z/
Northern Sangre de Cristos above 9500 feet/Red River-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa-
946 PM MDT Thu Mar 23 2017

...BLIZZARD WARNING IN EFFECT UNTIL 1 PM MDT FRIDAY...

The National Weather Service in Albuquerque has issued a Blizzard
Warning, which is in effect until 1 PM MDT Friday. THe Winter
Weather Advisory is no longer in effect. 

* SNOW ACCUMULATIONS...5 to 8 inches and locally up to 12 inches 
  on the higher peaks and around and east of Raton Pass. 

* TIMING...Snow and blowing snow will intensify after midnight.
  Snow intensity and visibility reductions will be greatest 
  around 3 hours either side of daybreak. Snow will diminish 
  midday Friday.

* WINDS...Becoming west 30 to 40 mph with gusts 55 to 65 mph 
  later tonight and northwest at similar speeds Friday morning. 

* SNOW LEVELS...Temperatures will be cold enough for snow at all 
  locations. 

* LOCAL IMPACTS...Interstate 25 at Raton Pass will become snow 
  covered and treacherous overnight. U.S. route 64/87 from Raton 
  to Des Moines could become snow covered and slippery Friday 
  morning. High winds will create white-out conditions on these 
  highways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A blizzard warning means extreme winter weather
conditions are imminent or highly likely. Do not travel unless
absolutely necessary.

&&

$$

NMZ516-241200-
/O.EXA.KABQ.WW.Y.0009.000000T0000Z-170324T1900Z/
Upper Rio Grande Valley-
946 PM MDT Thu Mar 23 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM MDT FRIDAY...

The National Weather Service in Albuquerque has issued a Winter
Weather Advisory for snow and blowing snow, which is in effect 
until 1 PM MDT Friday. 

* SNOW ACCUMULATIONS...3 to 6 inches.

* TIMING...Snow will develop late this evening. Snow intensity
  will be greatest between 3 am MDT to 7 am MDT. Snow will 
  diminish by midday Friday.

* WINDS...West 25 to 35 mph with gusts to 45 mph after midnight
  and lowering by mid morning on Friday. 

* SNOW LEVELS...Temperatures will be cold enough for snow at all 
  locations. 

* LOCAL IMPACTS...Blowing snow creating visibilities below 1 mile
  at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow and blowing snow means that
visibilities will be restricted due to a combination of falling
and blowing snow.

&&

$$

NMZ512-514-241200-
/O.CON.KABQ.WW.Y.0009.000000T0000Z-170324T1900Z/
West Slopes Sangre de Cristo Mountains-
Southern Sangre de Cristos above 9500 feet-
946 PM MDT Thu Mar 23 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM MDT
FRIDAY...

* SNOW ACCUMULATIONS...4 to 6 inches. 

* TIMING...Snow will intensify after midnight. Snow intensity 
  will be greatest around 3 hours either side of daybreak. Snow 
  will diminish midday Friday.

* WINDS...Westerly 25 to 35 mph with gusts to 55 mph. Lowering
  speeds and becoming more northwesterly by late morning Friday. 

* SNOW LEVELS...Temperatures will be cold enough for snow at all 
  locations. 

* LOCAL IMPACTS...Blowing and drifting of snow expected.
  Visibilities below 1 mile will occur at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow and blowing snow means that
visibilities will be restricted due to a combination of falling
and blowing snow.

&&

$$
50
4 follow-up statements
045 
WWUS45 KABQ 241205
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
605 AM MDT Fri Mar 24 2017

...BLIZZARD OR WHITE-OUT CONDITIONS TO CONTINUE IMPACTING NORTH 
CENTRAL AND NORTHEAST PORTIONS OF THE STATE THIS MORNING...

.A deep and vigorous low pressure system will continue to bring 
snow and very strong winds to northern portions of the Sangre de 
Cristo mountains as well as the Raton Ridge through midday. While
snowfall amounts will be light to moderate, visibility will be 
down to near zero at times due to the snow and blowing snow. 
Lighter snowfall with reduced visibility will also impact the 
upper Rio Grande Valley and southern portions of the Sangre de 
Cristos.

NMZ513-515-527-241900-
/O.CON.KABQ.BZ.W.0001.000000T0000Z-170324T1900Z/
Northern Sangre de Cristos above 9500 feet/Red River-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa-
605 AM MDT Fri Mar 24 2017

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 1 PM MDT THIS
AFTERNOON...

* SNOW ACCUMULATIONS...3 to 6 inches with locally higher amounts
  on the highest peaks and the ridges surrounding Raton Pass. 

* TIMING...Snow and blowing snow will be most intense through the
  late morning and early afternoon. Snow will gradually decrease
  in coverage and intensity through the afternoon.

* WINDS...Becoming northwest 30 to 40 mph with gusts 55 to 75 mph
  through the morning. 

* SNOW LEVELS...Snow levels will rise to 8000 feet by noon today.

* LOCAL IMPACTS...Interstate 25 at Raton Pass will remain snow
  covered and treacherous this morning. Portions of U.S. highway
  64/87 from Raton to Des Moines could become snow covered early
  this morning. High winds will exacerbate the treacherous
  conditions and create white-out conditions on these highways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A blizzard warning means extreme winter weather
conditions are imminent or highly likely. Do not travel unless
absolutely necessary.

&&

$$

NMZ512-514-516-241900-
/O.CON.KABQ.WW.Y.0009.000000T0000Z-170324T1900Z/
West Slopes Sangre de Cristo Mountains-
Southern Sangre de Cristos above 9500 feet-
Upper Rio Grande Valley-
605 AM MDT Fri Mar 24 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM MDT THIS
AFTERNOON...

* SNOW ACCUMULATIONS...2 to 4 inches below 8000 feet with higher
  amounts of 3 to 5 inches above.

* TIMING...Periods of light to moderate snow will continue through
  the morning with snow decreasing in coverage and intensity late
  this morning and into the afternoon.

* WINDS...Westerly 25 to 35 mph with gusts to 55 mph, becoming
  more northwesterly this morning. 

* SNOW LEVELS...Snow levels will rise to 8000 feet by noon. 

* LOCAL IMPACTS...Blowing and drifting of snow expected. 
  Visibilities below 1 mile will occur at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow and blowing snow means that
visibilities will be restricted due to a combination of falling
and blowing snow.

&&

$$
026 
WWUS45 KABQ 241745
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
1145 AM MDT Fri Mar 24 2017

...BLIZZARD OR WHITE-OUT CONDITIONS TO CONTINUE IMPACTING FAR
NORTHEAST NEW MEXICO INTO THE AFTERNOON...

.A vigorous low pressure system will continue to exit New Mexico
this afternoon. While snowfall will diminish, strong winds will
persist, especially impacting the Raton Pass to Des Moines area 
this afternoon. Reduced visibilities in blowing snow will continue
to make travel hazardous this afternoon.  


NMZ513-515-241845-
/O.CAN.KABQ.BZ.W.0001.000000T0000Z-170324T1900Z/
Northern Sangre de Cristos above 9500 feet/Red River-
East Slopes Sangre de Cristo Mountains-
1145 AM MDT Fri Mar 24 2017

...BLIZZARD WARNING IS CANCELLED...

The National Weather Service in Albuquerque has cancelled the
Blizzard Warning. 

Snow and wind will continue to diminish over the area as the 
upper level storm system continues to move east of New Mexico this
afternoon.  

$$

NMZ527-242200-
/O.EXT.KABQ.BZ.W.0001.000000T0000Z-170324T2200Z/
Raton Ridge/Johnson Mesa-
1145 AM MDT Fri Mar 24 2017

...BLIZZARD WARNING NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

* SNOW ACCUMULATIONS...An additional one to 2 inches of snow
  possible through the afternoon.

* TIMING...Snow and blowing snow will be most intense through mid
  afternoon. Snow will gradually decrease in coverage and
  intensity by late afternoon, although strong winds may persist 
  until around sunset. 

* WINDS...Northwest to north 30 to 40 mph with gusts 55 to 60 mph
  through mid afternoon, then slowly diminishing. 

* SNOW LEVELS...Snow levels will slowly rise to around 7500 feet
  this afternoon.

* LOCAL IMPACTS...Interstate 25 at Raton Pass may remain
  treacherous during the afternoon due to reduced visibilities in
  blowing snow as well as strong winds. Portions of U.S. highway
  64/87 from Raton to Des Moines will also see areas of blowing
  snow with high winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A blizzard warning means extreme winter weather
conditions are imminent or highly likely. Do not travel unless
absolutely necessary.

&&

$$

NMZ512-514-516-241900-
/O.CON.KABQ.WW.Y.0009.000000T0000Z-170324T1900Z/
West Slopes Sangre de Cristo Mountains-
Southern Sangre de Cristos above 9500 feet-
Upper Rio Grande Valley-
1145 AM MDT Fri Mar 24 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM MDT THIS
AFTERNOON...

* SNOW ACCUMULATIONS...Snow will be tapering off during the early
  afternoon. 

* TIMING...Snow will be tapering off during the early afternoon. 

* WINDS...Northwest 25 to 35 mph with gusts to 55 mph. 

* SNOW LEVELS...Snow levels will rise to around 8000 feet by
  midday. 

* LOCAL IMPACTS...Blowing and drifting of snow should diminish 
this afternoon as snowfall decreasing and winds slowly start to 
taper off.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow and blowing snow means that
visibilities will be restricted due to a combination of falling
and blowing snow.

&&

$$
385 
WWUS45 KABQ 241847
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
1247 PM MDT Fri Mar 24 2017

...WINTER WEATHER CONTINUING OVER FAR NORTHEAST NEW MEXICO THIS
AFTERNOON...

.A vigorous low pressure system will continue to exit New Mexico
this afternoon. While snowfall will diminish, strong winds will
persist, especially impacting the Raton Pass to Des Moines area
this afternoon. Reduced visibilities in blowing snow will
continue to make travel hazardous this afternoon.

NMZ512-514-516-242000-
/O.EXP.KABQ.WW.Y.0009.000000T0000Z-170324T1900Z/
West Slopes Sangre de Cristo Mountains-
Southern Sangre de Cristos above 9500 feet-
Upper Rio Grande Valley-
1247 PM MDT Fri Mar 24 2017

...WINTER WEATHER ADVISORY WILL EXPIRE AT 1 PM MDT THIS
AFTERNOON...

The Winter Weather Advisory will expire at 1 PM MDT this
afternoon. 


$$

NMZ527-242200-
/O.CON.KABQ.BZ.W.0001.000000T0000Z-170324T2200Z/
Raton Ridge/Johnson Mesa-
1247 PM MDT Fri Mar 24 2017

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

* SNOW ACCUMULATIONS...An additional one to 2 inches of snow 
  possible through the afternoon. 

* TIMING...Snow and blowing snow will be most intense through 
  mid afternoon. Snow will gradually decrease in coverage and 
  intensity by late afternoon, although strong winds may persist 
  until around sunset. 

* WINDS...Northwest to north 30 to 40 mph with gusts 55 to 60 
  mph through mid afternoon, then slowly diminishing. 

* SNOW LEVELS...Snow levels will slowly rise to around 7500 feet 
  this afternoon. 

* LOCAL IMPACTS...Interstate 25 at Raton Pass may remain 
  treacherous during the afternoon due to reduced visibilities 
  in blowing snow as well as strong winds. Portions of U.S. 
  highway 64/87 from Raton to Des Moines will also see areas of 
  blowing snow with high winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A blizzard warning means extreme winter weather
conditions are imminent or highly likely. Do not travel unless
absolutely necessary.

&&

$$
352 
WWUS45 KABQ 242151
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
351 PM MDT Fri Mar 24 2017

NMZ527-242300-
/O.EXP.KABQ.BZ.W.0001.000000T0000Z-170324T2200Z/
Raton Ridge/Johnson Mesa-
351 PM MDT Fri Mar 24 2017

...BLIZZARD WARNING WILL EXPIRE AT 4 PM MDT THIS AFTERNOON...

The Blizzard Warning will expire at 4 PM MDT this afternoon. 
Any lingering snow flurries should taper off and strong winds
should slowly diminish through sunset. For the latest New Mexico
road conditions call 511 or visit nmroads.com. 


$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this blizzard warning went out at Mar 23, 6:10 PM MDT, 3 hours 36 minutes earlier.

Area forecast discussion, Mar 23, 6:10 PM MDT, 3 hours 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
610 PM MDT Thu Mar 23 2017

.AVIATION...
00Z TAF CYCLE
Cold front currently draped across the eastern third of NM and will
continue to move eastward this evening. Wind directions will be more
out of the W behind the frontal passage. Wind speeds will lower some
this evening but all of the modeling shows steadier/stronger winds
during the overnight at most terminal sites. Unusual but something
that can happen as the low deepens over the southern plains. Continue
shower activity producing strong gusts will remain through the
evening across NW and NC areas. The main focus for precipitation and
low cigs/vis will be found across the NE third late tonight into
Friday. TAF sites are not expected to be impacted by that banded
precipitation. Otherwise...wind will become an issue again on Friday
with very strong winds across the east. Another AWW day expected due
to wind at ABQ.

50

&&

.PREV DISCUSSION...332 PM MDT Thu Mar 23 2017...
.SYNOPSIS...
Upper level low intensifying as it moves east across AZ this
afternoon. The low will be over the four corners area at 6pm MDT
this evening and move east to the CO, OK, NM state lines at 6am MDT
Friday morning. A surface cold front will continue east tonight with
strong winds ahead and behind it, as well as evening showers along
with a few thunderstorms. Snow in the northern mountains into the
far northeast tonight into Friday. A second front will blast south
across the eastern plains late tonight into Friday.

A break Friday night into Saturday then the next storm brings light
precipitation to the north late Saturday into Sunday night. A
stronger storm for Tuesday through Thursday and perhaps another
right behind for the end of the week.

&&

.DISCUSSION...
Weather change underway as a potent cold front sweeps through central
NM currently. Strong winds ahead and with the front with virga bombs
producing high, potentially damaging winds. ABQ has reported a wind
gust of 67 mph earlier this afternoon. Showers and a few lightning
strikes will continue along and behind the front into this evening.
A second front will blast south across the eastern plains later
tonight into Friday with high, maybe damaging winds. Enough cold air
will work into the northern mountains and far northeast for snow
tonight through Friday morning. The area from Raton Pass to Capulin
and Des Moines could get both snow and high winds, creating white-out
conditions for a few hours either side of daybreak Friday. We have
extended most of the high wind warnings and wind advisories through
the day Friday. We will issue a winter weather advisory for the
Sangre de Cristo Mountains and the Raton Ridge/Johnson Mesa area for
later this evening through early Friday afternoon.

Winds and precipitation will diminish Friday afternoon and evening.
Dry and cooler Friday night. Mostly dry and milder Saturday.

Storm number two will brush NM Saturday night into Sunday night with
light precipitation, brisk winds and some cooling. Much stronger
storm still on track for Tuesday through Thursday, with yet another
disturbance possible Friday! CHJ

&&

.FIRE WEATHER...
A vigorous upper level trough will deepen into a closed low pressure
system as it passes eastward over the the NM/CO border this evening.
Then it will deepen rapidly further once it gets past the Sangre de
Cristo Mountains late tonight into early Friday morning. Strong
winds that developed today will persist through tonight as the flow
aloft strengthens in response to the rapidly deepening low pressure
system. Locations east of the continental divide can expect another
windy to very wind day on Friday as the deep upper low exits slowly
eastward.  Wind directions will shift out of the northwest by
tonight, as a Pacific cold front finishes crossing the area. A
strong back door cold front will also drive southward through the
eastern plains late tonight into Friday with wind gusts approaching
70 mph across NE and E central areas. Precipitation with the storm
system will remain on the light side, except in the mountains near
the CO border, where a few to several inches of snow is expected
tonight into Friday morning.

High temperatures will fall between normal and 13 degrees below
normal in the wake of the cold fronts on Friday, and the week-long
episode of 4-6 Haines will come to an end. It still looks like
nearly half of the middle Rio Grande Valley zone will have critical
wind speeds and critically low humidities for several hours Friday
afternoon. Given the marginalness of the other fire weather
ingredients, will keep the watch going there.

After a ridge of high pressure crosses Friday night and Saturday,
another upper level trough is progged to deepen into a closed low as
it passes eastward over the NM/CO border on Saturday night and
Sunday. Winds may become gusty again starting Saturday afternoon
across southern and western areas. Then breezy conditions will
redevelop Sunday, especially along and east of the central mountain
chain. The storm will bring a chance for additional rain and
mountain snow mainly to locations north of I-40. Any wetting
precipitation will be very spotty and favor mountain locations along
the CO border. Several hours of critical fire weather conditions
will be possible across the east central plains on Sunday, but
humidities may remain above 15% in most other locations.

Another ridge of high pressure will cross Sunday night and Monday,
but winds will probably strengthen again on Tuesday as another storm
system approaches from the west. The slow moving storm will spread
precipitation over the area Tuesday through Wednesday night as it
crosses central and southern NM from the west. GFS and ECMWF are
similar in track and fairly close in depth, but disagree by about 6
hours on the timing of the system. It does look like a wetting
precipitation producer.  With 700 mb temperatures dropping to -4C or
so, snow should favor mainly the mountains.

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 9 PM this evening to 7 PM MDT Friday for the
following zones... NMZ506>508-511.

High Wind Warning until 7 PM MDT Friday for the following zones...
NMZ521-523-526-528-529-531>535-537-539-540.

Red Flag Warning until 7 PM MDT this evening for the following
zones... NMZ103-104-108.

Winter Weather Advisory from 9 PM this evening to 1 PM MDT Friday
for the following zones... NMZ512>515-527.

Wind Advisory until 9 PM MDT this evening for the following zones...
 NMZ512-514-515-530.

High Wind Warning until 9 PM MDT this evening for the following
zones... NMZ527-536-538.

High Wind Warning from 6 AM to 7 PM MDT Friday for the following
zones... NMZ530.

Fire Weather Watch from Friday afternoon through Friday evening for
the following zones... NMZ106.

Wind Advisory until 7 PM MDT Friday for the following zones...
NMZ519-520-522-524-525.

&&
Hazardous weather outlook, Mar 23, 4:25 AM MDT, 17 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
425 AM MDT Thu Mar 23 2017

NMZ501>540-241100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
425 AM MDT Thu Mar 23 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A red flag warning is in effect this afternoon for the Sangre De
Cristos...the northeast and east central plains where low humidities
combined with strong winds and above normal temperatures will create
critical fire weather conditions.

A storm system deepening across the Great Basin will arrive in New
Mexico today strengthening as it crosses the state before departing
Friday. Strong to damaging southwest winds are anticipated this
afternoon until sunset across much of central and eastern New Mexico.
Rain and mountain snow will favor the western and northern mountains
tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Temperatures will turn cooler with lingering snow showers across the
northern mountains and persistent strong winds central and east on
Friday. Activity will gradually taper down Friday evening as the
system exits to the east. Two more upper level systems will bring
windier, wetter and cooler conditons to New Mexico Saturday night and
Sunday and Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

01

In the hours before

Local storm report, Mar 23, 8:31 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
831 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HIGH SUST WINDS  1 N CANNON AFB          34.39N 103.31W
03/23/2017  M41 MPH          CURRY              NM   ASOS

            KCVS ASOS.

&&

EVENT NUMBER ABQ1701388

50
Local storm report, Mar 23, 8:32 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
832 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HIGH SUST WINDS  3 NNW TEXICO            34.43N 103.07W
03/23/2017  M44 MPH          CURRY              NM   AWOS

            KCVN AWOS.

&&

EVENT NUMBER ABQ1701389

50
Local storm report, Mar 23, 8:34 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
834 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     NON-TSTM WND GST 2 SE CLOVIS             34.39N 103.17W
03/23/2017  M58 MPH          CURRY              NM   APRSWXNET/CWOP

&&

EVENT NUMBER ABQ1701390

50
Local storm report, Mar 23, 8:36 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
836 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HIGH SUST WINDS  1 NW SUMNER LAKE        34.62N 104.40W
03/23/2017  M41 MPH          DE BACA            NM   APRSWXNET/CWOP

0527 PM     NON-TSTM WND GST 1 NW SUMNER LAKE        34.62N 104.40W
03/23/2017  M61 MPH          DE BACA            NM   APRSWXNET/CWOP

&&

EVENT NUMBER ABQ1701391
EVENT NUMBER ABQ1701392

50
Local storm report, Mar 23, 8:37 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
837 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HIGH SUST WINDS  1 NW SUMNER LAKE        34.62N 104.40W
03/23/2017  M42 MPH          DE BACA            NM   APRSWXNET/CWOP

&&

EVENT NUMBER ABQ1701393

50
Local storm report, Mar 23, 8:41 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
841 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HIGH SUST WINDS  4 NE VAUGHN             34.63N 105.15W
03/23/2017  M41 MPH          GUADALUPE          NM   MESONET

&&

EVENT NUMBER ABQ1701394

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 4:35 AM MDTRed Flag WarningABQBernalillo, Sandoval, Socorro, Valencia14 hr

Nearby

Blizzard Warnings in New Mexico, 2017Every blizzard warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.